# SDR SWAA2013020112207

- Difficulty date: December 13, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION WAS FOUND IN THE FUSELAGE SKIN LOCATED AT THE BS 827+3.5" ABOVE STR 16L CRACK LENGHT=1.00".  REPAIRED FUSELAGE EXTERNAL SKIN LOCATED BETWEEN BS 818 TO BS 850 STR 14L TO STR 17L IAW EA 1-353-21451 REV 0 AND EO NO AEM-HC53-592
